Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 327, NWS Springfield, MO

June 18, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 11:27 PM CDT for 4 counties in Missouri. It was in force for 63 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 11:27 PM CDT (04:27 UTC)
Expired
Jun 19, 2011, 12:30 AM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
80.0 mph

Counties Christian County, MO, Dallas County, MO, Greene County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 5 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:56 PM CDTNON-TSTM WND GST 504 Nw Republic, MOOUTFLOW BOUNDARY PRODUCING WIND GUSTS UP TO 50 MPH
Jun 19, 12:00 AM CDTTSTM WND DMG5 Ssw Pleasant Hope, MOBARN DESTROYED...SHINGLES OFF OF A ROOF...AND 6-8 INCH TREE LIMBS REPORTED DOWN ALONG GREENE COUNTY FARM ROADS 2 AND 6. REPORTED BY POLK COUNTY EMA.
Jun 19, 12:03 AM CDTTSTM WND GST 60Ash Grove, MO60 TO 70 MPH WIND GUST ESTIMATED
Jun 19, 12:03 AM CDTTORNADO 03 Se Brighton, MOGROUND SURVEY CONFIRMED AN EF-0 TORNADO PRODUCED 70 TO 80 MPH WINDS ALONG AN EAST SOUTHEAST PATH BETWEEN THREE MILES SOUTHEAST OF BRIGHTON...JUST NORTH OF THE GREENE COUNTY LINE...TO HIGHWAY H IN NORTHERN GREENE COUNTY FOUR MILES SOUTH OF PLEASANT HOPE. THE IT
Jun 19, 12:07 AM CDTTSTM WND GST 60Walnut Grove, MO
Jun 19, 12:12 AM CDTTSTM WND GST 70Morrisville, MO
Jun 19, 12:15 AM CDTTSTM WND DMG3 Sw Fair Grove, MOTREES AND POWERLINES DOWN ALONG FARM ROAD 35
Jun 19, 12:15 AM CDTTSTM WND DMGFair Grove, MODAMAGE TO ROOF OF KUM AND GO IN FAIR GROVE.
Jun 19, 12:15 AM CDTTSTM WND GST 633 N Springfield, MO63 MPH GUST MEASURED AT DIVISION AND 65. WINDS ALSO ESTIMATED 60-65 MPH AT 104 MILE MARKER ON I-44.
Jun 19, 12:15 AM CDTTSTM WND GST 69Fair Grove, MOPASSED ON BY GREENE COUNTY OEM.
Jun 19, 12:30 AM CDTTSTM WND GST 601 Ssw Morrisville, MOSEVERAL LIMBS DOWN.
Jun 19, 12:37 AM CDTTSTM WND GST 633 N Springfield, MO63 MPH GUST MEASURED AT DIVISION AND 65. WINDS ALSO ESTIMATED 60-65 MPH AT 104 MILE MARKER ON I-44.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:03 PM CDTSevere Thunderstorm WatchSPC10 hr
Jun 18, 8:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS53 KSGF 190427
SVRSGF
MOC043-059-077-167-190530-
/O.NEW.KSGF.SV.W.0327.110619T0427Z-110619T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1230 AM CDT.

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES
  WEST OF ALDRICH TO 15 MILES WEST OF ASH GROVE TO 25 MILES WEST OF
  BILLINGS...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS
  OF 80 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE ALDRICH...ASH GROVE...BASSVILLE...
  BATTLEFIELD...BILLINGS...BOAZ...BOIS D'ARC...BRIGHTON...CAVE
  SPRINGS...CLEVER...EBENEZER...EUDORA...FAIR GROVE...FOOSE...FREMONT
  HILLS...GALLOWAY...GLIDEWELL...LINDEN...MARCH...MORRISVILLE...
  NIXA...OLIVE...OZARK...PLEASANT HOPE...REPUBLIC...SACVILLE...
  SPRINGFIELD...STRAFFORD...TURNERS...WALNUT GROVE AND WILLARD.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. TORNADO LIKE WIND SPEEDS
ARE EXPECTED FROM THESE STORMS. MOBILE HOMES AND HIGH PROFILE
VEHICLES ARE PARTICULARLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND
MAY BE OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND SEEK
SHELTER IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF THE BUILDING.

&&

LAT...LON 3703 9361 3728 9361 3728 9362 3758 9362
      3758 9306 3742 9308 3727 9307 3697 9308
TIME...MOT...LOC 0427Z 277DEG 43KT 3754 9385 3731 9380
          3712 9395
WIND...HAIL 80MPH 1.25IN

$$

SCHAUMANN
2 follow-up statements
652 
WWUS53 KSGF 190449
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CDT SAT JUN 18 2011

MOC043-059-077-167-190530-
/O.CON.KSGF.SV.W.0327.000000T0000Z-110619T0530Z/
CHRISTIAN MO-GREENE MO-POLK MO-DALLAS MO-
1149 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN DALLAS...SOUTHERN POLK...GREENE AND NORTHWESTERN
CHRISTIAN COUNTIES...

...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 1215 AM FOR 
NORTHERN GREENE AND SOUTHERN POLK COUNTIES...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF ALDRICH TO ASH GROVE TO 9 MILES WEST OF BILLINGS...
MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE ALDRICH...ASH GROVE...BASSVILLE...
BATTLEFIELD...BILLINGS...BOAZ...BOIS D'ARC...BRIGHTON...CAVE
SPRINGS...CLEVER...EBENEZER...EUDORA...FAIR GROVE...FOOSE...FREMONT
HILLS...GALLOWAY...GLIDEWELL...LINDEN...MARCH...MORRISVILLE...NIXA...
OLIVE...OZARK...PLEASANT HOPE...REPUBLIC...SACVILLE...SPARTA...
SPRINGFIELD...STRAFFORD...TURNERS...WALNUT GROVE AND WILLARD.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3703 9361 3728 9361 3728 9362 3758 9362
      3758 9306 3742 9308 3727 9307 3697 9308
TIME...MOT...LOC 0448Z 277DEG 43KT 3751 9353 3728 9349
          3709 9364
WIND...HAIL 70MPH 1.25IN

$$

SCHAUMANN
311 
WWUS53 KSGF 190530
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT SUN JUN 19 2011

MOC043-059-077-167-190539-
/O.EXP.KSGF.SV.W.0327.000000T0000Z-110619T0530Z/
CHRISTIAN MO-GREENE MO-POLK MO-DALLAS MO-
1230 AM CDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS...SOUTHERN
POLK...GREENE AND NORTHWESTERN CHRISTIAN COUNTIES WILL EXPIRE AT 1230
AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED 
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. HOWEVER...RADAR 
INDICATES THAT WIND GUSTS OF 40 TO 50 MPH WILL REMAIN POSSIBLE 
ACROSS GREENE AND SOUTHERN POLK COUNTIES THROUGH 1245 AM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3703 9361 3728 9361 3728 9362 3758 9362
      3758 9306 3742 9308 3727 9307 3697 9308
TIME...MOT...LOC 0529Z 277DEG 43KT 3745 9292 3722 9288
          3703 9303

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 18, 9:47 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT SAT JUN 18 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS
EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY
STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS
SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS
PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500
J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS
YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL
THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE
EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT
ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT
LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS
FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND
VWP DATA.

AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR
BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING
MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED
DAMAGING WIND RISK.

BOXELL

&&

.DISCUSSION...

...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK...

UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE
WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN
UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT
WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS.

THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN
ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE
OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON
MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS
CONVECTION DURING THE DAY.

EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE
APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST
AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY
TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO-
SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL
LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT
THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED.

THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE
UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON
TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION
AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR
SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF
DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY.

THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY
MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER
TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID
WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO
MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE
NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING
PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME.

FOSTER

&&

.AVIATION...

CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL
DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS
HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING
ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET
SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING.

A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD
TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL
INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET
COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
729 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED DAMAGING THUNDERSTORM WIND RISK.
ELEVATED LARGE HAIL RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

DISCUSSION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE
OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE
FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING
INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT
WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL
TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE
POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS
ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES
AND BEGINS TO MOVE EAST ACROSS MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES
WILL OCCUR SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT
BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jun 18, 10:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     4 E CHEROKEE            37.35N 94.74W
06/18/2011  E60 MPH          CRAWFORD           KS   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 18, 10:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     3 W PITTSBURG           37.41N 94.76W
06/18/2011                   CRAWFORD           KS   STORM CHASER

            TREE DOWN BLOCKING ONE LANE OF HIGHWAY 126. WIND
            ESTIMATED AT 60 MPH.

&&

GAGAN
Local storm report, Jun 18, 11:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             5 E PITTSBURG           37.41N 94.62W
06/18/2011  E1.00 INCH       BARTON             MO   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZED HAIL ALONG WITH WIND GUSTS TO 40
            MPH.

&&

GAGAN
Local storm report, Jun 18, 11:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     1 N ASBURY              37.29N 94.61W
06/18/2011                   JASPER             MO   CO-OP OBSERVER

            GRAIN BIN DESTROYED...WIND GUST ESTIMATED AT 80 MPH.

&&

GAGAN
Special weather statement, Jun 18, 11:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT SAT JUN 18 2011

MOZ079-090-095-190445-
CHRISTIAN MO-GREENE MO-POLK MO-
1119 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...GREENE AND POLK
COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES WEST OF
FAIR PLAY TO 23 MILES WEST OF ASH GROVE TO 35 MILES WEST OF ASH
GROVE...MOVING EAST AT 55 MPH. DESTRUCTIVE WINDS IN EXCESS OF 70 MPH
ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BATTLEFIELD...BILLINGS...
BOLIVAR...CLEVER...FAIR GROVE...FAIR PLAY...HIGHLANDVILLE...
HUMANSVILLE...MORRISVILLE...NIXA...OZARK...PLEASANT HOPE...
REPUBLIC...SPARTA...SPRINGFIELD...STRAFFORD...WALNUT GROVE AND
WILLARD.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE AND STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 59
AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.

PEOPLE IN CHRISTIAN...GREENE AND POLK COUNTIES...INCLUDING STOCKTON
LAKE...ASH GROVE AND WALNUT GROVE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THOSE
CONDUCTING OUTDOOR ACTIVITIES THIS EVENING SHOULD IMMEDIATELY
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

ADDITIONALLY...THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO
GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3682 9334 3699 9334 3700 9361 3774 9361
      3775 9363 3783 9363 3783 9358 3781 9357
      3780 9319 3742 9318 3741 9308 3709 9306
      3708 9290 3681 9291
TIME...MOT...LOC 0418Z 274DEG 40KT 3754 9392 3734 9394
          3721 9414

SCHAUMANN
Local storm report, Jun 18, 11:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     LOCKWOOD                37.39N 93.95W
06/18/2011  E60 MPH          DADE               MO   911 CALL CENTER

            ALONG WITH PEA SIZED HAIL

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:50 PM CDTSpecial Weather StatementSGFCamden, Miller40 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan41 min
Jun 18, 8:18 PM CDTSpecial Weather StatementSGFBenton27 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningSGFBenton54 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller38 min
Jun 18, 9:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan18 min
Jun 18, 9:34 PM CDTSpecial Weather StatementSGFMiller26 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Jun 18, 10:06 PM CDTTornado WarningSGFMaries39 min
Jun 18, 10:14 PM CDTSevere Thunderstorm WarningSGFMiller26 min
Jun 18, 10:23 PM CDTFlash Flood WarningSGFMiller9 hr
Jun 18, 10:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper66 min
Jun 18, 11:08 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Jun 18, 11:19 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk26 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon49 min
Jun 18, 11:30 PM CDTTornado WarningSGFDade, Greene, Lawrence, Polk45 min
Jun 18, 11:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski41 min
Jun 18, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton52 min
Jun 18, 11:59 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster61 min
Jun 19, 12:07 AM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster38 min
Jun 19, 12:10 AM CDTSevere Thunderstorm WarningSGFMaries, Miller14 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence14 min
Jun 19, 12:19 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon56 min
Jun 19, 12:21 AM CDTSpecial Weather StatementSGFPhelps39 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Wright54 min
Jun 19, 12:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk35 min
Jun 19, 12:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Texas76 min
Jun 19, 1:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper6 hr
Jun 19, 1:44 AM CDTSevere Thunderstorm WarningSGFDent, Shannon61 min
Jun 19, 2:45 AM CDTSpecial Weather StatementSGFShannon30 min
Jun 19, 2:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski4 hr
Jun 19, 3:17 AM CDTSpecial Weather StatementSGFDallas28 min
Jun 19, 4:52 AM CDTSpecial Weather StatementSGFDouglas38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.